# SDR 2009FA0000702

- Difficulty date: July 6, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 26,739 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, A PREVIOUS REPAIR ON THE LT OMEGA BEAM @ FRAME 20 WAS FOUND CORRODED.  DO NOT HAVE ENOUGH INFORMATION AT THIS TIME TO DETERMINE THE EXACE CAUSE OF DAMAGE.  (K)
